MathSciNet Relay Station
MathSciNet bibliographic data
MR341387 (49 #6138) 54C56
Mardešić, Sibe Pairs of compacta and trivial shape. Trans. Amer. Math. Soc. 189 (1974), 329–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement